Nov 21, 2012
Hello, The patient is under medication for HIV, tablet - Virotrenz, she has been suffering from body pains and especically leg pains for over a year and diagoined with osteoarthritis.She in bed and cannot walk at all. Is their a relation between the HIV & osteoarthritis. 3 Months back CD4 count was 350. Doctor is pescribing a D3 vitamin, calicum tablets and healthy diet and advised to improve the imunity of the body. IS their a relation between HIV & osteoarthritis, Could you please suggest a treatment for osteoarthritis. In such complicate case can osteoarthritis be fully cured.
Response from Dr. Henry
Osteoarthritis is common in the general population and can be a challenge to manage in severe cases-risk in HIV+ persons may be modestly increased but data is limited on that. There is no easy treatment or cure for true osteoarthritis but in most cases symptoms and mobility can be improved though progress can be slow. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.